# SDR 95ZZZW775

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunction
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR CAME ON WHILE IN CRUISE FLIGHT, MADE UNSCHEDULED LANDING INTO SWF, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  OPENED THE MAIN CARGO DOOR AND THE SMOKE DETECTOR LIGHT WENT OUT.  UNLOADED CARGO AND INSPECTED.  NOTED STRANGE ODOR FROM THE AFT LOWER CARGO PIT.  UNLOADED CARGO AND HAD CARGO INSPECTED, FOUND NO EVIDENCE OF SMOKE OF FIRE.  SMOKE DETECTOR SYSTEM TESTED NORMAL.  (W)
